# SDR UIEA2019022743329

- Difficulty date: February 24, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,468 hours, 20,369 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: CGFT110001
- Part serial: 71197
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SMOKE DETECTOR   # 3 A CHANNEL LOOP INOP.( TRANSFER TO MDDR #107792  IAW DDG 26-16-02-01 CAT C DUE DATE 06-MAR-2019.  LP 1066950-M3: REPLACED MAIN DECK FIRE MODULE #3 IAW AMM 26-14-1014. MDDR # 107792 CLOSED. )
